# SDR 00FDEA00734

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 46,496 hours, 32,503 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Sheared
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE NR 2 LEAD EDGE SLAT INBOARD LWR ATTACH FITTING FOUND SHEARED.  REMOVED, REPLACED AND FAB PER IAW BAC SRM 51-10-1, 51-30-2.
